# SDR 05FDEA00706

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: 060
- Make and model: Doug DC10*
- Aircraft serial: 46970
- Aircraft time: 48,733 hours, 17,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, INCORRECT REPAIR ON UPPER SKIN, INBOARD WEDGE.  REMOVED DOUBLER,  FABRICATED NEW SKIN, FINGER DOUBLERS AND DOUBLER AND BONDED IAW FEDEX EA 8-  5710-84001 AND TPS 1001 REV E AND DC10 SRM 51-21-01 VOL 2 AND DC10 SRM 51-31-01 VOL 2.  REFERENCE NON-ROUTINE N00788.
